# SDR DALA13035450981

- Difficulty date: July 19, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 58,857 hours, 43,400 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, MX NOTED THE EMERGENCY ESCAPE PATH LIGHT AT ROW 16D WAS INOPERATIVE.  THE EMERGENCY LIGHT WALL CONNECTION WAS RESECURED AND OPERATION THEN CHECKED NORMALLY.
